# SDR AALA201512219016

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 25,275 hours, 8,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8516
- Condition: Low Pressure
- Location: L4 Door
- Part time: 39,113 hours, 24,479 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS CIDS PANEL INDICATED, CHECK SLIDE PRESS, ON DOOR 4L.  R & R 4L DOOR ESCAPE SLIDE ASSEMBLY IAW JC 26L000025010.
